Pennsylvania, 2024

Damaging Winds in Pennsylvania, July 10, 2024

July 10, 2024 · NWS CTP · 12 events in 8 counties and zones

The remnants of Post-Tropical Cyclone Beryl tracking through the Great Lakes region during the afternoon and evening hours of July 10, 2024 brought about some instances of thunderstorm wind damage across east-central Pennsylvania with funnel clouds reported throughout the afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$53,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

The remnants of Post-Tropical Cyclone Beryl tracking through the Great Lakes region during the afternoon and evening hours of July 10, 2024 brought about some instances of thunderstorm wind damage across east-central Pennsylvania with funnel clouds reported throughout the afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jul 10, 1:19 PM EST, 25 minutes earlier.

Area forecast discussion, Jul 10, 1:19 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
219 PM EDT Wed Jul 10 2024

.SYNOPSIS...
The remnants of Tropical Storm Beryl will track north of the
region late today, with a trailing cold front pushing through
this evening. A large Bermuda High will then dominate the
weather over Pennsylvania late this week into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
*A widespread severe weather event is expected across Central
 PA and the Susq Valley this afternoon and evening from a broken
 to solid line of TSRA and several preceding, discrete
 supercells.

Both the supercell storms and anticipated QLCS along/just ahead
of a cold front will be able to dine on the juicy tropical
airmass with a near perfect overlap of anomalously high CAPE and
LLVL shear/helicity. Initial LCLs of 3500 to 4500 FT AGL will
be easily lowered to below 1KM AGL by the strong updrafts and
reduced pressure. The low LCLS, terrain influences and areas of
better llvl directional/speed shear near subtle boundaries will
create a rather rare chc for an outbreak of multiple supercells
with potential tornadoes this afternoon (wrn half of the CWA)
and mid afternoon to early evening (ern half).

It's not often that we see such strong dynamics and instab in
Central PA without initial areas of morning/midday showers and
low-topped TSRA that minimize the other convective parameters
necessary for what we may see today. Additionally favored for
today's flavor of SVR is a relatively strong mid level cap of
around 10C at 700 mb that will hold in the instability long
enough for select/discrete TSRA to leverage the high CAPE/Shear
in their favor without much competition.

Otherwise per the previous early morning disc...

Heat continues today with partly sunny skies and 850mb temps
once again near 21C, combined with tropical moisture surging
into the area on a gusty southerly wind over 25 mph at times
between 15-22Z. Heat index values should be a notch higher than
today, with areas of the Lower Susq Valley potentially seeing
heat indices around 105F. Will continue with the Heat Advisory
through this evening across the entire Central Ridge and Valley
Region and Susq Valley.

Beyond the heat, our main focus is on potential severe weather
late today associated with the remnants of TS Beryl passing just
north of the state. The focus of any showers/tsra this morning should
be over the NW Mtns, at the nose of an advancing low level jet.
Most model guidance then points to convective initiation along
the trailing cold front early this afternoon over the Allegheny
Plateau, with this broken line of tsra pushing east across the
forecast area and exiting the eastern counties by around 02Z.

The progged combination of instability and shear become most
impressive late today across Northern PA, where strong 0-6km
and 0-1km shear will combine with capes near 2000 J/kg. Several
HREF members indicate UH values >150 and STP values around 2
across the N Mtns, supporting supercells and possible tornadoes.

Anomalous pwats and instability should result in torrential
downpours in spots late today and the HREF supports localized
2-3 inch amounts. However, aerial average rainfall should be
generally less than a half inch based on ensemble plumes and
relatively fast storm motions should limit the threat of flash
flooding.

The cold front and associated tsra should exit the eastern
counties by late evening. Surface ridging/dry slot is progged to
build into most of Central PA late tonight, accompanied by
clearing skies. However, upper level troughing and Beryl's
remnant surface low should result in overcast skies and lingering
showers across the NW Mtns.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Surface ridging/dry slot are progged to push into Central PA
Thursday, resulting in cooler weather with lower humidity. Model
soundings indicate a good deal of cloudiness and scattered
showers will linger Thursday over the NW Mtns associated with
the upper trough over the Grt Lks, with progressively brighter
skies southeast of the Alleghenies. GEFS 2m temp anomalies
indicate highs will be several degrees below average across the
Allegheny Plateau, where clouds will predominate, to near
average over the Lower Susq Valley, where model RH profiles
support partly to mostly sunny skies.

Model guidance supports a high confidence of fair and seasonable
weather over most of the forecast area Friday, as surface high
pressure builds across the western half of the state. However, a
stalled front along the Mid Atlantic coast could potentially
result in a showers/tsra across the extreme southeast part of
the forecast area, primarily south and east of Harrisburg.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Temps will be on the increase again this weekend, with hot
weather sticking around to start off next week (maxes and mins
generally +10F compared to climo). See the climate section for
more details about potential record overnight warmth, including
a notable streak of temperatures at or above 70F at Harrisburg.

With an upper trough remaining over the Great Lakes and a
stationary front in the vicinity of eastern PA, we will
maintain a chance of at least scattered diurnal convection Sat,
maximized over the eastern half of PA. PoPs decrease to just a
slight chance for most of the CWA Sun. Mon and Tue may bring
increased chances for convection as northern stream features try
to cut down the ridge over the East Coast.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Outside of thunderstorms, expect VFR conditions with sct-bkn
cumulus and wind gusts from 160-230 degrees 20-25kt. Expect
t-storms to produce brief MVFR/IFR restrictions and have
maintained most likely TEMPO window from previous/15Z TAFs.
A few severe storms could impact mainly central and eastern
terminals through the evening with local 40-50kt wind gusts.
Line of storms should exit the eastern airspace by 05Z. Low
clouds (MVFR to IFR cigs) and a few lingering showers (NW
airspace) expected to impact the western airfields later
tonight into Thursday morning with low VFR prevailing elsewhere
into Thursday afternoon.

Outlook...

Fri-Sat...Isolated t-storms possible southeast airspace.

Sun...VFR no sig wx.

Mon...Scattered t-storms possible.

&&

.CLIMATE...
A prolonged stretch of very mild nights is in store thanks to
anomalous moisture in Central PA. The following minimum
temperatures records are in jeopardy of being tied or broken at
Harrisburg and Williamsport this week.

                 HARRISBURG                WILLIAMSPORT
DATE      HIGHEST MIN T    YEAR       HIGHEST MIN T    YEAR
July 9         76          1994
July 10        77          1993            74          1925
July 11        76          1989            72       1910, 1921

The duration of warmth may also end up being notable. Harrisburg has
not dropped below 70 degrees since July 3rd. Here are the longest
stretches with temperatures at or above 70 on record at Harrisburg.

# OF DAYS   DATES      YEAR
17        7/19-8/04    2020
13        8/16-8/28    2021
13        7/13-7/25    2010
12        7/18-7/29    2022
12        7/17-7/28    1999
12        7/20-7/31    1940
11        8/04-8/14    1977
10        8/10-8/19    2016
10        7/14-7/23    2013
10        8/01-8/10    1968
10        7/21-7/30    1898
9         12 times, most recently 7/3-7/11/2020

     .................................................

5+        7/04-??      2024

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ019-026>028-
035-036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert/Fitzgerald
NEAR TERM...Lambert/Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...DeVoir/Evanego/Colbert
AVIATION...Lambert/Steinbugl/Evanego
CLIMATE...Banghoff/Colbert
Hazardous weather outlook, Jul 10, 1:21 PM EST, 23 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
221 PM EDT Wed Jul 10 2024

PAZ004>006-010>012-017-018-024-025-037-041-042-111830-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Blair-Tioga-Northern Lycoming-Sullivan-
221 PM EDT Wed Jul 10 2024

...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ035-036-059-063>066-111830-
Fulton-Franklin-Lebanon-Cumberland-Adams-York-Lancaster-
221 PM EDT Wed Jul 10 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ019-026>028-045-046-049>053-056>058-111830-
Southern Centre-Huntingdon-Mifflin-Juniata-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-
221 PM EDT Wed Jul 10 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033-111830-
Somerset-
221 PM EDT Wed Jul 10 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ034-111830-
Bedford-
221 PM EDT Wed Jul 10 2024

...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms capable of damaging winds and even a few
tornadoes are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 10, 11:11 AM EST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service State College PA
1211 PM EDT Wed Jul 10 2024

PAZ011-012-017>019-024-025-101700-
Northern Centre PA-Northern Clinton PA-Cameron PA-Clearfield PA-
Blair PA-Cambria PA-Southern Centre PA-
1211 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN CLEARFIELD...WESTERN
CENTRE...NORTH CENTRAL BLAIR...SOUTHEASTERN CAMERON...NORTHEASTERN
CAMBRIA AND NORTHWESTERN CLINTON COUNTIES THROUGH 100 PM EDT...

At 1210 PM EDT, Doppler radar was tracking several strong
thunderstorms along a line extending from near Clearfield to 11
miles northwest of Tyrone to near Altoona. Movement was northeast at
55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Keating, Philipsburg, Woodland, Bald Eagle, Loretto, Osceola Mills,
Chester Hill, Karthaus, Houtzdale, Snow Shoe, North Philipsburg,
Clarence, Port Matilda, South Philipsburg, Sandy Ridge, Blandburg,
Moshannon, Pine Glen, Jeffries, and Lecontes Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 900 PM EDT for central and
north central Pennsylvania.

&&

LAT...LON 4142 7792 4115 7780 4078 7807 4046 7871
      4067 7860 4091 7849
TIME...MOT...LOC 1610Z 223DEG 46KT 4096 7833 4080 7838 4058 7853

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Lambert
Special weather statement, Jul 10, 11:15 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service State College PA
1215 PM EDT Wed Jul 10 2024

PAZ005-006-010-011-101700-
McKean PA-Potter PA-Cameron PA-Elk PA-
1215 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ELK...EASTERN MCKEAN...
NORTHWESTERN POTTER AND NORTHWESTERN CAMERON COUNTIES THROUGH 100 PM
EDT...

At 1215 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bradford to 20 miles south of Olean to 18
miles northeast of Johnsonburg to St. Marys. Movement was northeast
at 85 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
St. Marys, Johnsonburg, Port Allegany, Smethport, Roulette,
Shinglehouse, Betula, Rew, Coryville, Crosby, Cyclone, East Branch
Dam, Elk River, Kinzua Bridge State Park, Keating Summit, Truman,
Sizerville, Kersey, Eldred, and Austin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Tornado Watch remains in effect until 900 PM EDT for north central
Pennsylvania.

&&

LAT...LON 4200 7804 4165 7808 4125 7866 4138 7869
      4151 7865 4191 7858 4200 7853
TIME...MOT...LOC 1615Z 207DEG 74KT 4191 7850 4178 7842 4168 7843 4152
7850 4139 7858

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Lambert
Special weather statement, Jul 10, 11:56 AM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service State College PA
1256 PM EDT Wed Jul 10 2024

PAZ005-006-010>012-017-018-101745-
McKean PA-Potter PA-Northern Centre PA-Northern Clinton PA-
Cameron PA-Clearfield PA-Elk PA-
1256 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN ELK...EASTERN
CLEARFIELD...NORTHWESTERN CENTRE...EASTERN MCKEAN...WESTERN POTTER...
CAMERON AND NORTHWESTERN CLINTON COUNTIES THROUGH 145 PM EDT...

At 1256 PM EDT, Doppler radar was tracking numerous strong
thunderstorms along a line extending from 11 miles southeast of
Olean to 22 miles northeast of Johnsonburg to 11 miles east of St.
Marys to 15 miles northeast of Clearfield to 13 miles northwest of
Tyrone. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clearfield, Cameron, Wharton, Philipsburg, Woodland, Coudersport,
Port Allegany, Emporium, Smethport, Hyde, Roulette, Osceola Mills,
Shinglehouse, Plymptonville, Chester Hill, Karthaus, Houtzdale, North
Philipsburg, Clarence, and Betula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Tornado Watch remains in effect until 900 PM EDT for central and
north central Pennsylvania.

&&

LAT...LON 4200 7791 4105 7794 4073 7833 4073 7854
      4115 7843 4169 7854 4200 7847
TIME...MOT...LOC 1656Z 206DEG 33KT 4198 7825 4171 7835 4149 7834 4123
7832 4082 7842

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Lambert

The radar

The State College radar (KCCX), 63 km away, was scanning. The volume nearest the first event began at 18:41 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 3 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Clinton

When
July 10, 1:44 PM EST
Where
Clinton County, 3.78 mi NNE of Tamarack
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
County Official
Coordinates
41.472, -77.828

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees in southwest of Cross Fork.

Thunderstorm Wind, Tioga

When
July 10, 2:48 PM EST
Where
Tioga County, 0.14 mi SSW of Draper
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
41.648, -77.371

A severe thunderstorm producing winds estimated near 60 mph knocked down power lines and trees near Stony Fork Campground.

Thunderstorm Wind, Clinton

When
July 10, 3:00 PM EST
Where
Clinton County, 6.06 mi NW of Farrandsville
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
County Official
Coordinates
41.243, -77.600

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees off of Renovo Road in central portions of Grugan Township.

Thunderstorm Wind, Tioga

When
July 10, 3:20 PM EST
Where
Tioga County, 0.23 mi NE of Canoe Camp
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
41.782, -77.066

A severe thunderstorm producing winds estimated near 60 mph knocked down a large tree onto Canoe Camp Creek Road south of Mansfield.

Funnel Cloud, Clinton

When
July 10, 4:25 PM EST
Where
Clinton County, 1.79 mi NE of Avis
Reported by
Emergency Manager
Coordinates
41.198, -77.295

Emergency Manager for Clinton County reported a funnel cloud on State Route 220 near the town of Avis closer to Pine Creek.

Thunderstorm Wind, Lycoming

When
July 10, 4:34 PM EST
Where
Lycoming County, 0.3 mi SW of Brookside
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
NWS Employee
Coordinates
41.396, -77.253

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple large limbs and trees along Highway 287 north of Salladasburg.

Funnel Cloud, Sullivan

When
July 10, 4:35 PM EST
Where
Sullivan County, 0.72 mi ENE of Shunk
Reported by
911 Call Center
Coordinates
41.554, -76.737

The 911 Call Center om Sullivan County received reports of a funnel cloud northeast of Shunk.

Thunderstorm Wind, Snyder

When
July 10, 5:04 PM EST
Where
Snyder County, 1.88 mi SSE of Troxelville
Measured
52 kt (60 mph) estimated gust
Property damage
$6,000
Reported by
Trained Spotter
Coordinates
40.776, -77.183

A severe thunderstorm producing winds estimated near 60 mph split portions of a tree and peeled of part of a roof east of Benfer.

Thunderstorm Wind, Northumberland

When
July 10, 5:51 PM EST
Where
Northumberland County, 1.16 mi E of Milton
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
41.020, -76.848

A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto a residence in Milton along with multiple trees and power lines down blocking roadways in Milton.

Funnel Cloud, Lycoming

When
July 10, 6:03 PM EST
Where
Lycoming County, 0.14 mi SW of Moreland
Reported by
Emergency Manager
Coordinates
41.178, -76.672

The emergency manager from Lycoming County receive reports of a funnel cloud from spotters in the area of Wallis Road along State Route 442.

Thunderstorm Wind, Franklin

When
July 10, 6:29 PM EST
Where
Franklin County, 0.94 mi WNW of Stoufferstown
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
39.933, -77.647

A severe thunderstorm producing winds estimated near 60 mph knocked down a large tree at Chambersburg Hospital, totaling one car and damaging two others.

Thunderstorm Wind, Perry

When
July 10, 7:07 PM EST
Where
Perry County, 2.88 mi S of New Bloomfield
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
40.379, -77.186

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees along Sandy Hollow Church Road west of Mecks Corner.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2024Every state in 2024This day in weather historyWarnings in Pennsylvania, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1192414, 1192423, 1192429, 1194259, 1194268, 1194260, 1194269, 1194262, 1194264, 1194271, 1194266, 1194267.